Nagoya Mathematical Journal

$R$-sequences and homological dimension

Irving Kaplansky

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 20 (1962), 195-199.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118800945

Mathematical Reviews number (MathSciNet)
MR0175955

Zentralblatt MATH identifier
0106.25702

Subjects
Primary: 13.90
Secondary: 18.00

Citation

Kaplansky, Irving. $R$-sequences and homological dimension. Nagoya Math. J. 20 (1962), 195--199. http://projecteuclid.org/euclid.nmj/1118800945.


Export citation

References

  • [1] F. S. Macaulay, The Algebraic Theory of Modular Systems, Cambridge, 1916.
  • [2] D. Rees, The grade of an ideal or module, Proc. Camb. Phil. Soc. 53 (1957), 28-42. University of Chicago